Heavy Snow, Sanilac
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Sanilac forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.443, -82.646 (the zone’s center; the record gives no point)
A low pressure system tracked northeast, roughly along a line from Indianapolis to Detroit to London, Ontario. 6 inches reported in Marlette.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A low pressure system tracked northeast, roughly along a line from Indianapolis to Detroit to London, Ontario. Four to seven inches of snow fell along and north of M-59, with an isolated total of 8.6 inches reported in Marlette. The snow begin during the late afternoon hours of November 30th and ended during the late morning of December 1st.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Nov 30, 11:56 PM EST, 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1156 PM EST SUN NOV 30 2008
.AVIATION...
IFR/LIFR CONDITIONS WILL PERSIST AS WINTER STORM WRAPS UP OVER THE
AREA. AREAS OF LIGHT/MODERATE SNOW WILL CONTINUE TO LIFT UP OVER THE
KFNT/KMBS AREA...WITH KDTW/KDET MAKING A TRANSITION TO DRIZZLE AS
THE HIGHER MOISTURE LIFTS NORTH AND LEAVE BEHIND THE STRATUS. THIS
SYSTEM WORKS ACROSS THE AREA SLOWLY ON MONDAY...SO DO NOT EXPECT A
BIG CHANGE IN CONDITIONS...AND WILL JUST BRING A GRADUAL IMPROVEMENT
TO CEILINGS LATE IN THE FORECAST. VARIABLE WINDS TO START THE PERIOD
WITH LOW PRESSURE OVERHEAD WILL BE REPLACED BY WEST/SOUTHWEST FLOW
AND THEN SOMEWHAT GUSTY NORTHWEST FLOW IN THE WAKE OF THE SYSTEM ON
MONDAY.
&&
.PREV DISCUSSION...ISSUED 747 PM EST SUN NOV 30 2008
UPDATE...
JUST AN UPDATE TO REFINE THE FORECAST THIS EVENING. THE WARNING
AND ADVISORY AREAS LOOK TO BE IN PRETTY GOOD SHAPE AS ADDITIONAL
MODERATE TO HEAVY PRECIPITATION WILL CONTINUE TO WRAP TO THE NORTH
NORTHWEST INTO THE CWA...BRINGING WIDESPREAD SNOW TO MUCH OF THE
CWA THIS EVENING. THE SOUTHEAST CORNER WILL BE THE EXCEPTION AND
THIS IS WHERE THE MAIN FORECAST CHANGE WILL BE AS TEMPERATURES
FROM EASTERN MACOMB COUNTY SOUTHWEST THROUGH WAYNE/MONROE HAVE
CLIMBED INTO THE MID/UPPER 30S WITH LIGHT EAST FLOW OFF OF THE
GREAT LAKES. THIS WILL KEEP THE PRECIPITATION AS MAINLY RAIN INTO
THE OVERNIGHT HOURS BEFORE THE UPPER LOW FINALLY CHANGES ALL THE
PRECIPITATION TO SNOW SHOWERS LATE TONIGHT. THIS WILL REDUCE THE
ACCUMULATIONS OVER THE SOUTHEAST HALF OF THE METRO AREA TO AN INCH
OR LESS THROUGH TONIGHT WITH PERHAPS ANOTHER INCH ON MONDAY. THE
WARNING AREA HAS ALRADY RECEIVED 1.5-3.5 INCHES OF SNOW...SO
TOTALS OF 5 TO 8 INCHES SEEM LIKELY BY MONDAY MORNING...EVEN AS
THE HEAVIEST SNOW WANES AFTER MIDNIGHT.
PREV DISCUSSION...ISSUED 404 PM EST SUN NOV 30 2008
SHORT TERM...THIS AFTERNOON THROUGH MONDAY
STRONG LOW PRESSURE SYSTEM OVER CENTRAL INDIANA AND OHIO WILL TRACK
NORTHEAST ACROSS SOUTHEAST LOWER MICHIGAN TONIGHT...WITH THE CENTER
EXPECTED TO TRACK FAIRLY CLOSER TO THE DETROIT AREA. AS THIS OCCURS
TONIGHT...SLIGHTLY WARMER AIR WILL CONTINUE TO BE PULLED INTO THE
FAR SOUTHEAST SLIVER OF THE STATE...ALLOWING FOR A RAIN/SNOW/SLEET
MIX. THIS HAS BEEN APPARENT THIS AFTERNOON...AS OBS FROM BOTH DTW
AND DET..AND TTF AND DUH...HAVE CONTINUES TO BOUNCE BETWEEN RA AND
SN. THIS IS EXPECTED TO CONTINUE THROUGH THE EVENING UNTIL THE
SOUTHEAST QUADRANT OF THE SYSTEM LIFTS INTO CANADA...ALLOWING
PRECIPITATION TO CHANGEOVER TO ALL SNOW. THE WARM AIR WILL SERVE TO
CUT DOWN ON SNOW ACCUMULATIONS...AND NO HEADLINES ARE CURRENTLY IN
EFFECT FOR THE DETROIT AREA. OUTSIDE OF THE FAR SOUTHEAST CORNER OF
THE STATE...PRECIPITATION TYPE WILL BE ALL SNOW.
MOISTURE WILL CONTINUE TO FEED INTO THE DEFORMATION ZONE ON THE
NORTH SIDE OF THE SYSTEM THIS EVENING AND OVERNIGHT. ALLOWING THE
STEADIEST AND HEAVIEST SNOWFALL TO CONTINUE NORTH OF A LINE FROM
HOWELL TO PONTIAC TO PORT HURON. FORCING WILL BE INTENSIFIED
OVERNIGHT AS MODELS CONTINUE TO SHOW A WELL-DEFINED TROWAL LIFTING
NORTHWARD INTO THE AREA...AND THEN LINGERING AND PIVOTING OVERNIGHT
INTO EARLY TOMORROW MORNING. DRY SLOT CURRENTLY WORKING INTO THE
AREA FROM THE SOUTH WILL BRING MORE SHOWERY PRECIPITATION SOUTH OF
THERE...WHICH WILL MIX WITH DRIZZLE AND FREEZING DRIZZLE AT
TIMES...AS DRIER AIR TRIES TO STRIP AWAY MOISTURE IN THE SNOW GROWTH
REGION. SOME CONCERN THAT THIS DRY SLOT WILL WORK TOO FAR
NORTH...AND CUT DOWN ON SNOW TOTALS IN THE SOUTHERN PORTION OF THE
WARNING AREA.
SNOW WILL TAPER OFF TOMORROW...PERHAPS EARLIER THAN
EXPECTED...AS THE LOW PRESSURE SYSTEM LIFTS UP INTO QUEBEC AND WINDS
TURN TO THE NORTHWEST.
LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY
THE SNOW WILL CONTINUE WINDING DOWN MONDAY NIGHT AS THE LOW MOVES
INTO THE CANADIAN MARITIMES. ADDITIONAL SNOWFALL AMOUNTS WILL BE
LIGHT AS A WEAK RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA ON
TUESDAY...BRINGING WINDS BACK TO A SOUTHERLY DIRECTION. TEMPERATURES
WILL NOT FALL MUCH TUESDAY NIGHT AS CLOUDS MOVE IN WITH WARM AIR
ADVECTION AHEAD OF THE NEXT LOW PRESSURE SYSTEM THAT MAKES ITS WAY
INTO THE AREA DURING THE MIDDLE PART OF THE WEEK.
THIS STRONG LOW PRESSURE SYSTEM TAKES AIM FOR THE CENTRAL GREAT
LAKES WEDNESDAY AND THURSDAY. THERE CONTINUES TO BE SIGNIFICANT
MODEL DIFFERENCES AS THE GFS/NAM/GFSENS MODELS BRING A COLD FRONT
THROUGH THE AREA WEDNESDAY ASSOCIATED WITH A LOW PRESSURE SYSTEM
ACROSS HUDSON BAY WHILE KEEPING A SECOND LOW ALONG THE FRONT ACROSS
THE SOUTHERN PLAINS. THE ECMWF/CANADIAN SOLUTIONS BRING THIS FRONT
THROUGH THE WESTERN GREAT LAKES WEDNESDAY...THEN TAKE THIS SECONDARY
LOW NORTHEAST ALONG THE FRONT AND BRING IT THROUGH THE CENTRAL GREAT
LAKES WEDNESDAY NIGHT AND THURSDAY. THE TRACK OF THIS LOW WILL HAVE
SIGNIFICANT IMPACTS ON PRECIP TYPE AND INTENSITY AS THE
GFS/NAM/GFSENS KEEP THE WARMER AIR TO THE SOUTH WITH MORE SNOW AS
850 MB TEMPS STAY BELOW ZERO...WHILE THE ECMWF/CANADIAN WRAP WARM
AIR INTO SOUTHEASTERN MICHIGAN ON WEDNESDAY WITH 850 MB TEMPS RISING
TO 0 TO +4 C...WITH PRIMARILY RAIN UNTIL THE COLD FRONT PUSHES
THROUGH WEDENSDAY EVENING. GIVEN THE MODEL DIFFERENCES WILL TAKE A
COMPROMISE OF THESE SOLUTIONS AND KEEP THE PRECIP TYPE AS A
RAIN/SNOW WEDNESDAY AND WEDNESDAY EVENING.
COLD AIR THEN FOLLOWS IN BEHIND THE LOW LATE IN THE WEEK AS COLD
NORTHWEST FLOW AND SEVERAL SHORTWAVES BRING A CONTINUED CHANCE FOR
SNOW SHOWERS. DURING THE WEEKEND ANOTHER LOW TAKES AIM FOR THE
REGION AS THE MODELS AGAIN DIFFER QUITE A BIT FROM EACH OTHER. THE
GFS BRINGS A WEAK CLIPPER LOW THROUGH THE CENTRAL GREAT LAKES WHILE
THE ECMWF/CANADIAN MODELS DEVELOP A MUCH STRONGER LOW THAT MOVES
FROM SOUTHERN CANADA AND INTO THE AREA. THESE MODEL DIFFERENCES
REPRESENT A DIFFERENCE BETWEEN A FEW INCHES...TO SEVERAL INCHES OF
SNOW ACROSS THE CWA DURING THE WEEKEND. GIVEN HOW FAR OUT THESE
SYSTEMS ARE...WILL PUT IN A CHANCE FOR SNOW AS A FEW LOW PRESSURE
SYSTEMS NEED TO MOVE THROUGH THE REGION BEFORE THIS ONE DEVELOPS.
MARINE...
A DEEPENING LOW PRESSURE SYSTEM WILL TRACK THROUGH THE CENTRAL GREAT
LAKES TONIGHT. AS THE LOW PASSES THROUGH WESTERN LAKE ERIE AND LAKE
ST CLAIR WINGS WILL DECREASE BELOW SMALL CRAFT CRITERIA FROM PORT
SANILAC SOUTHWARD. WINDS WILL THEN INCREASE AGAIN FROM THE NORTH
MONDAY AS THE LOW MOVES OFF TO THE EAST. ALTHOUGH WINDS WILL
DECREASE ACROSS PORTIONS OF THE LAKE HURON NEARSHORE AREAS...THE
BREAK IN SMALL CRAFT CONDITIONS WILL BE BRIEF ENOUGH THAT THE SMALL
CRAFT ADVISORY WILL STAY IN EFFECT THROUGH TUESDAY MORNING. WITH
WEAKER WINDS AND OFFSHORE WINDS ACROSS LAKE ST CLAIR AND WESTERN
LAKE ERIE WILL ALLOW THE SMALL CRAFT ADVISORY TO EXPIRE AT 0300 Z.
WINDS ACROSS LAKE HURON WILL DECREASE MONDAY NIGHT AND TUESDAY
ACROSS SAGINAW BAY AND LAKE HURON...THEREFORE WILL LEAVE THE CURRENT
ADVISORY AS IS ACROSS THESE ZONES. SOUTHERLY WINDS WILL BE ON THE
INCREASE DURING THE MID WEEK PERIOD AHEAD OF A COLD FRONT AND
ANOTHER DEEPENING LOW PRESSURE...WHICH IS EXPECTED TO TRACK THROUGH
NORTHERN LAKE HURON THURSDAY MORNING. SOUTHERLY GALES ARE POSSIBLE
OVER THE OPEN WATERS OF LAKE HURON OUT AHEAD OF THIS SYSTEM...AS
WELL AS BEHIND THE LOW WITH THE STRONG NORTHWEST/WEST WINDS USHERING
IN MUCH COLDER AIR.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ068-MIZ069...UNTIL 4 PM MONDAY.
WINTER WEATHER ADVISORY...MIZ063-MIZ070-MIZ075...UNTIL 4 PM MONDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363...UNTIL 10 AM MONDAY.
SMALL CRAFT ADVISORY...SAGINAW BAY...UNTIL 7 AM TUESDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON...UNTIL 1 PM TUESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....BT
UPDATE.......99
SHORT TERM...HLO
LONG TERM....KURIMSKI
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 827 PM EST SUN NOV 30 2008 MIZ047>049-053>055-060>062-068-069-011200- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- LIVINGSTON-OAKLAND- 827 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT TONIGHT. PLEASE SEE THE LATEST URGENT WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTER STORM WARNING REMAINS IN EFFECT THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER...SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED. MIZ063-070-075-011200- ST. CLAIR-MACOMB-WASHTENAW- 827 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT. PLEASE SEE THE LATEST URGENT WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTER WEATHER ADVISORY REMAINS IN THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER...SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED. MIZ076-082-083-011200- WAYNE-LENAWEE-MONROE- 827 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A MIX OF RAIN AND SNOW WILL CONTINUE TONIGHT. THIS PRECIPITATION WILL CHANGE TO LIGHT SNOW SHOWERS OVERNIGHT...WITH ACCUMULATIONS LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL SNOW SHOWERS WILL CONTINUE ON MONDAY WITH ONLY MINOR ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER...ANY SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED. LCZ422-423-460-LEZ444-LHZ421-422-441>443-011200- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 827 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL MARINE AREAS. PLEASE SEE THE LATEST MARINE FORECASTS FOR DETAILS /MWWDTX/... /NSHDTX/.../GLFSC/. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES ARE IN EFFECT MONDAY AND TUESDAY FOR SAGINAW BAY AND THE NEARSHORE WATERS OF LAKE HURON. WINDS WILL BE ON THE INCREASE AGAIN DURING THE MID WEEK PERIOD AHEAD OF A COLD FRONT AND ANOTHER DEEPENING LOW PRESSURE SYSTEM. THIS SYSTEM IS EXPECTED TO TRACK THROUGH NORTHERN LAKE HURON THURSDAY MORNING. SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LHZ361>363-462>464-011200- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 827 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL BE ON THE INCREASE DURING THE MID WEEK PERIOD AHEAD OF A COLD FRONT AND ANOTHER DEEPENING LOW PRESSURE SYSTEM. THIS SYSTEM IS EXPECTED TO TRACK THROUGH NORTHERN LAKE HURON THURSDAY MORNING. SOUTHERLY GALES ARE POSSIBLE OVER THE OPEN WATERS OF LAKE HURON AHEAD OF THIS SYSTEM...AS WELL AS BEHIND THE LOW WITH THE STRONG NORTHWEST/WEST WINDS USHERING IN MUCH COLDER AIR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1016 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM SNOW BRIDGEPORT 43.38N 83.88W
11/30/2008 M3.3 INCH SAGINAW MI TRAINED SPOTTER
7 HOUR TOTAL
0705 PM SNOW CAPAC 43.01N 82.93W
11/30/2008 M1.5 INCH ST. CLAIR MI TRAINED SPOTTER
6.5 HOUR TOTAL
0705 PM SNOW WATERFORD 42.66N 83.39W
11/30/2008 M2.0 INCH OAKLAND MI TRAINED SPOTTER
6 HOUR TOTAL
0705 PM SNOW MOUNT MORRIS 43.12N 83.70W
11/30/2008 M2.8 INCH GENESEE MI TRAINED SPOTTER
6 HOUR TOTAL
0705 PM SNOW COLUMBIAVILLE 43.16N 83.41W
11/30/2008 M2.5 INCH LAPEER MI TRAINED SPOTTER
3 HOUR TOTAL
0705 PM SNOW WHITE LAKE 42.65N 83.50W
11/30/2008 M4.3 INCH OAKLAND MI NWS EMPLOYEE
6 HOUR STORM TOTAL
0812 PM SNOW MIDLAND 43.62N 84.23W
11/30/2008 M2.1 INCH MIDLAND MI AMATEUR RADIO
5 HOURS
0909 PM SNOW WALLED LAKE 42.54N 83.48W
11/30/2008 M2.7 INCH OAKLAND MI NWS EMPLOYEE
9 HR TOTAL.
0909 PM SNOW SAGINAW 43.42N 83.95W
11/30/2008 M3.0 INCH SAGINAW MI TRAINED SPOTTER
6 HR TOTAL.
0948 PM SNOW MONTROSE 43.18N 83.89W
11/30/2008 M5.5 INCH GENESEE MI TRAINED SPOTTER
8 HR TOTAL.
0948 PM SNOW 9 W SAGINAW 43.42N 84.13W
11/30/2008 M3.7 INCH SAGINAW MI CO-OP OBSERVER
7 HR TOTAL.
0948 PM SNOW HOWELL 42.61N 83.94W
11/30/2008 M3.5 INCH LIVINGSTON MI NWS EMPLOYEE
9 HR TOTAL.
&&
SFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1029 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM SNOW LIVONIA 42.40N 83.37W
11/30/2008 M1.0 INCH WAYNE MI NWS EMPLOYEE
9 HOUR TOTAL
0705 PM SNOW 5 S MERRILL 43.34N 84.34W
11/30/2008 M2.3 INCH SAGINAW MI AMATEUR RADIO
7 HOUR TOTAL
&&
DGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1115 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM SNOW MIDLAND 43.62N 84.23W
11/30/2008 M3.0 INCH MIDLAND MI TRAINED SPOTTER
7 HR TOTAL.
1115 PM SNOW 4 N SAGINAW 43.48N 83.95W
11/30/2008 M3.0 INCH SAGINAW MI TRAINED SPOTTER
7 HR TOTAL.
&&
SFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1132 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM SNOW NORTH BRANCH 43.23N 83.19W
11/30/2008 M3.3 INCH LAPEER MI TRAINED SPOTTER
9 HR TOTAL.
&&
SFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1137 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM SNOW SAGINAW 43.42N 83.95W
11/30/2008 M4.5 INCH SAGINAW MI TRAINED SPOTTER
9 HR TOTAL.
1134 PM SNOW CHELSEA 42.31N 84.02W
11/30/2008 M2.7 INCH WASHTENAW MI TRAINED SPOTTER
10 HR TOTAL.
&&
SFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1140 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM SNOW ROCHESTER HILLS 42.67N 83.16W
11/30/2008 M2.5 INCH OAKLAND MI NWS EMPLOYEE
10 HOUR TOTAL
&&
DGThe national radar mosaic for the moment the first event began.
1 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2008Every state in 2008This day in weather historyWarnings in Michigan, December 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 144213.